Skip to Main content Skip to Navigation
Journal articles

Hecke algebras, difference operators, and quasi-symmetric functions

Document type :
Journal articles
Complete list of metadata

https://hal-upec-upem.archives-ouvertes.fr/hal-00622624
Contributor : Florent Hivert <>
Submitted on : Monday, September 12, 2011 - 4:10:43 PM
Last modification on : Wednesday, February 3, 2021 - 7:54:26 AM

Identifiers

  • HAL Id : hal-00622624, version 1

Collections

Citation

Florent Hivert. Hecke algebras, difference operators, and quasi-symmetric functions. Advances in Mathematics, Elsevier, 2000, 155 (2), pp.181-238. ⟨hal-00622624⟩

Share

Metrics

Record views

164